# SDR CALA2014052700673

- Difficulty date: May 24, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737824
- Aircraft serial: 28774
- Aircraft time: 50,928 hours, 17,824 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING SEAL RETAINER CRACKED AT DEFLECTION RIB, FWD SIDE.  R & R RETAINER FITTING 115A2953-1 IAW SRM 51-40-02.
